MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 4-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 4-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y935H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate investigation summary: one open box with twenty-six unopen samples of product code y935h, lot rpmjlk were returned for analysis.Visual inspection and functional testing were conducted on the returned device.As per the sampling plan, a visual inspection was performed on thirteen samples, no defects were fund on the packages.The packets were opened, the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand no anomalies were observed during evaluation.Functional test was performed, and the pull force result were above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Additional information was requested, and the following was obtained: i am not a doctor, my position is inventory control specialist.This suture issue was reported to me by the surgical team that was in the room during the case.I then reached out to my rep with the vendor, who sent it up the chain.There were 3 needles take consecutively from the box that pulled off the suture.No other events were reported to my knowledge.Related to: 2210968-2022-05400, 2210968-2022-06460.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2022 and suture was used.During the procedure, it was reported to the distributor by the customer that the needles are pulling off the suture.There were 3 needles take consecutively from the box that pulled off the suture.No adverse patient consequences were reported.Additional information was requested.

Brand Name
MCRYL UD 27IN 4-0 S/A PS-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15198567
Report Number2210968-2022-06458
Device Sequence Number2162427
Product Code GAN
UDI-Device Identifier10705031059894
UDI-Public10705031059894
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY935H
Device Catalogue NumberY935H
Device Lot NumberRPMJLK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date08/10/2022
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown